Popular Pages

Results 1 to 8 of 8

Thread: Questions for someone on high blood pressure medication....

  1. #1
    Junior Member
    Join Date
    Apr 2011
    Posts
    1

    Questions for someone on high blood pressure medication....

    Is anyone familiar with following the hcg protocol and taking high blood pressure medication? Did you have any side effects, did you stay on your medication? Any difficulties? Thanks!

  2. #2
    Senior Member
    Join Date
    Mar 2011
    R/P/M
    RX Drops/Rogue
    Posts
    4,919
    Blog Entries
    34
    I went off mine when I was on Atkins. When I switched to HCG my BP came up some but it's still in a normal enough range that I don't have to take my meds. It does run a little higher on HCG then Atkins though so I have to keep an eye on it. I had problems everytime I was pregnant because the HCG made my BP spike, couldn't take regular birth control either for the same reason. I wouldn't think the hhcg I take would effect it but it seems to a little.

  3. #3
    Livin La Vida HCG Beth_M's Avatar
    Join Date
    Sep 2010
    Location
    Federal Way, Washington, United States
    R/P/M
    80lbs lost, hhcg, rx, patches
    Posts
    12,365
    Blog Entries
    14
    My BP runs lower when I'm on hcg and in P2.

    I would not stop your meds without your doctors advice.
    -----------------------------------------------------------------------------
    216 to 135 in 3 rounds. I've done hHCG, RX, and patches.
    My HCG journey blog.
    My Facebook Group-Working At Healthy or friend me on Facebook at https://www.facebook.com/beth.mansfield.9
    I am sometimes easier to catch on Facebook

    I'm a moderator. If you need to report an issue on the forum, please feel free to private message me!

    In lifelong maintenance? Check out SkinnyFiber

  4. #4
    Junior Member
    Join Date
    Jan 2011
    Location
    Massachusetts
    R/P/M
    R1/P2/hhcg
    Posts
    12
    I started bp meds around the same time I started my first round in January. I lost 16 pounds including load wt) in a 26 day round. I am currently on Round 2.

    Don't know if it would have been better w/o the meds. My doctor wanted me to lose to help with the hypertension so I think in the long run dieting will be beneficial. I hope to be able to be off all Rx by the end of the year. I am only on 2 - a mild diuretic and linosopril.

  5. #5
    Lovin my inner weirdness!
    Join Date
    Mar 2011
    Location
    under a big rock
    R/P/M
    R1/P2 HHCG
    Posts
    18
    I'm on maxide (25 eq)
    A few years ago I weighed a bit more and was on it at 50 eq. then my doctor added another med (i don't remember the name of it right now) .. which made me a bit loopy.. so I discontinued it.
    the following summer I went on a low cal diet (no hcg) and lost a bunch of weight. I was in walmart and was feeling a bit off.. so I used their blood pressure machine which showed my BP had dropped big time.. I called the doctor and got the answering machine.. so, since I couldn't reach him, I took it upon myself to half my dosage (cut the pill in half). My appointment wasn't for another three weeks so when I went in I told him what I had done (which I do not recommend anyone doing anything like i did.. I'm just a bit weird...) at that time he officially cut my dosage to the 25 eq (down from the original 50 eq)
    I went off my diet a few months later and gained the weight back.. but he never felt the need to up my dosage again. So currently I am ok with the 25 eq. I do have an appointment with him the beginning of May where I'm sure he will adjust it again.. or take me completely off of it.
    I'm also on prescription potassium (even though the Maxide IS NOT supposed to cause a loss of potassium.. it does with me, hence me needing a prescription strength supplement). So I will have my potassium levels checked when I go in as well.

    So my best advice to you would be to stay on your meds.. and if you start feeling off.. call your doctor and have him check your BP.. then adjust your dose accordingly

  6. #6
    Senior Member Determined10's Avatar
    Join Date
    Nov 2010
    Location
    Panhandle, Texas
    R/P/M
    R4/P2/pellets
    Posts
    1,186
    I had to quit taking my BP meds 2 weeks into the HHCG. The meds were causing me to go way too low. I'm in my 2nd round & have to watch my BP still. On any given day it will drop drastically! good luck . . .
    ~Paula~

    02/21/14 - 216.8 Start P2
    03/27/14 - 191.8 LDW (25 lbs lost)
    04/13/14 - 192.0 Start P2 (after loading)
    05/09/14 - 180.4 LDW (11.4 lbs lost)
    05/18/14 - 180.4 Start P2 (after Loading)
    06/10/14 - LDW 172.6 (7.8 lbs lost)
    06/29/14 - 183.0 Start P2 (darn Jamaica trip!)





  7. #7
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,447
    Simeons stated that BP tends to drop while on the protocol, but tends to go back up during p3 and p4.....so monitor your bp daily, and adjust with your doctor as necessary. But weight loss is not always a permanent cure for hypertension. Alot depends on your diet afterwards, and your body's response.

  8. #8
    Junior Member angie_L's Avatar
    Join Date
    Feb 2011
    Location
    Oregon
    R/P/M
    R1P2 - sub Rx hcg
    Posts
    13
    I have continued on my bp Meds through all of p2 and now on p3.

Tags for this Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35